# SDR CALA9800720

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Gouged
- Location: Nr 1 Eng Tr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NR 1 ENGINE THRUST REVERSER PANEL NR 7519DS GOUGED ON FORWARD UPPER CORNER.  THE STIFFENER WAS REMOVED AND THE GOUGE WAS BLENDED OUT IAW SRM 53-01.  A NEW STIFFENER WAS FABRICATED AND INSTALLED IAW DOUGLAS DRAWING NR 5958762, SRM 51-10-3, AND 51-30-2.
